# SDR 2007UALA02945

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 49,541 hours, 29,249 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Shorted
- Location: Master
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER C/B P6-4 D8 WILL NOT STAY SET, IT CONTINUOUSLY POPS.  FOUND SHORTED BATTERY.  REPLACED THE BATTERY AND BATTERY CHARGER.
